# SDR FDEA200906091993

- Difficulty date: June 9, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53772527206
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT IN THE FUSELAGE SKIN BUTT JOINT P 39RH, C 18-20. REPAIR PERFORMED BY REPLACING A SECTION OF BUTT STRAP AND INSTALLING A DOUBLER IAW DWG R537-06916 AND RAS/DAHAM/402759/2009 ISS. A, APPROVED BY EA 6-5330- 129193.
